# SDR SWAA2013052816490

- Difficulty date: May 26, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N379SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26586
- Aircraft time: 62,203 hours, 51,401 cycles
- System (JASC): 5755 · Spoilers
- Part: Fitting
- Part number: 6545412
- Condition: Broken
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 5 SPOILER OTBD ACTUATOR SUPPORT BRACKET BROKEN ATTACHMENT.  REPAIRED FITTING IAW EA.
